# SDR DALA2017032602489

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE VIEWED FROM NLG WHEEL WELL CEILING CENTER ACCESS PANEL STA 345+3 BL 0 U-CHANNEL STRAP CRACKED AT FWD END AFT OF PREVIOUS REPAIR. REMOVED AND REPLACED U-CHANNEL REPAIR PLATE AT NLG WHEEL WELL CEILING CENTER ACCESS PANEL 345+3 BLO IAW SRM 53-10-51 REPAIR 1.
